# SDR VNAA202101299994

- Difficulty date: December 12, 2020
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 11,384 hours, 10,270 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Lt Wing Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE MACHINED RIB AT WS 58.41 CRACKED.
